# SDR A6WA200940144

- Difficulty date: March 22, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,000 hours, 12,128 cycles
- System (JASC): 2700 · Flight Control System
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOST DIR CONTROL AT V1, TOOK PLANE AIRBORNE, DID A FLYBY THEN LANDED.  RT WING LIFTED SUDDENLY AND LOST 15 KTS IND AIRSPEED ON F/O SIDE, MORE BRISK THAN A WIND DIRECTION SPEED, WAKE TURBULENCE WAS NOT AN ISSUE.  REMOVED AND REPLACED ADC 2 FOR VAR CIRCUITRY 350 WORD BITS 13,14, 21 = 1 350 WORD 18, 26, 25 = 1 PERFORM REMOVED AND REPLACED AND LEAK CHECK IAW AMM 34-11-00.  OPS CHECK GOOD.  (K)
